# SDR 95ZZZX2896

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52139
- Make and model: Cessna 172P
- Aircraft serial: 17274421
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gear Support
- Part number: 05411956
- Condition: Screws Loose
- Location: Rt Fs 56-65
- Part time: 4,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SCREWS ATTACHING INBOARD LANDING GEAR SUPPORT TO FLOOR FREQUENTLY FOUND LOOSE.  SUBMITTER SUGGESTS THIS SHOULD BE INSPECTED AT INTERVALS NOT TO EXCEED 100 HOURS.  AIRFAME TOTAL TIME 4946.
